# SDR CA990311012

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 2742004003
- Condition: Worn
- Location: Rudder Tab
- Component: 2746000049
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

(CAN) VIBRATION FELT IN THE RUDDER PEDALS DURING CRUISE.  TAB ACTUATOR AS FOUND OUT OF LIMITS AND REPLACED.
